# SDR 95FDEA01065

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Discharged
- Location: Apu
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, H

## Discrepancy

GDL - APU LEFT ON THROUGH T/O AND CLIMBOUT, FIRE WARNING LIGHT AND BELL AT APPROX FL 190 TO 200.  FIRE HANDLE PULLED, LIGHT WENT OUT IMMEDIATELY AND BOTTLE DISCHARGED.  ALL PROCEDURES IN RED TAB'S COMPLIED WITH, FIRE WARNING CIRCUIT TESTEDAND CHECKED GOOD.  APU LIGHT WAS NOT ON AT THE TIME OF FIREINDICATION DUE TO AUTO SHUTDOWN.  COULD NOT RUN APU DUE TO FIRE BOTTLE DISCHARGED, AND BOTTLE NOT IN STOCK AT GDL STATION.  DEFERRED APU FIRE PROTECTION/DETECTION SYSTEM PER MEL 26-11 (A)(M) APU NOT TO BE USED UNTIL FIRE BOTTLE REPLACEMENT.  CHANGED APU FIRE BOTTLES AS PER MM 26-23-1 PG 401.
